RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2002, Volume 38, Number 10, Pages 1382–1389 (Mi de10717)  

This article is cited in 1 scientific paper (total in 1 paper)

Partial Differential Equations

On Differential Inclusions with Homogeneous Principal Part

V. S. Klimov

P.G. Demidov Yaroslavl State University

Full text: PDF file (1317 kB)

English version:
Differential Equations, 2002, 38:10, 1472–1480

Bibliographic databases:

UDC: 517.956
Received: 09.11.2000

Citation: V. S. Klimov, “On Differential Inclusions with Homogeneous Principal Part”, Differ. Uravn., 38:10 (2002), 1382–1389; Differ. Equ., 38:10 (2002), 1472–1480

Citation in format AMSBIB
\Bibitem{Kli02}
\by V.~S.~Klimov
\paper On Differential Inclusions with Homogeneous Principal Part
\jour Differ. Uravn.
\yr 2002
\vol 38
\issue 10
\pages 1382--1389
\mathnet{http://mi.mathnet.ru/de10717}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2014235}
\transl
\jour Differ. Equ.
\yr 2002
\vol 38
\issue 10
\pages 1472--1480
\crossref{https://doi.org/10.1023/A:1022330915463}


Linking options:
  • http://mi.mathnet.ru/eng/de10717
  • http://mi.mathnet.ru/eng/de/v38/i10/p1382

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Klimov, “Averaging of parabolic inclusions”, Sb. Math., 195:1 (2004), 19–34  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:47
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019